MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT DISTAL EXTENSIONS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT DISTAL EXTENSIONS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G35523
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/09/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to the initial reporter: component separation.On (b)(6) 2020: endovascular repair of ruptured aaa with endovascular grafts; (b)(6) 2020: type iii endoleak repair of 2 aortic cuffs.No detailed information is available as these procedures were performed at outside facility.Patient outcome: no information regarding the patient has been received.

Brand Name
ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT DISTAL EXTENSIONS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key12697978
Report Number3005580113-2021-00127
Device Sequence Number3855258
Product Code MIH
UDI-Device Identifier10827002355238
UDI-Public(01)10827002355238(17)190329(10)E3431552
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2021
Report Date (Section F) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2019
Device Model NumberG35523
Device Catalogue NumberZTA-DE-38-91-W
Device Lot NumberE3431552
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/22/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA10/26/2021